Skip to content
Texas A&M University
Mathematics

Number Theory Seminar

printprint   iCaladd to calendar
  Date
  Time
LocationSpeaker Title click for abstract
iCal 09/17
  3:00pm
BLOC 220 Oguz Gezmis
Texas A&M University
Taelman L-values for Drinfeld modules over Tate algebras
iCal 09/24
  3:00pm
BLOC 220 Naser Talebizadeh Sardari
University of Wisconsin
Bounds on the multiplicity of the Hecke eigenvalues
iCal 10/08
  3:00pm
BLOC 624 Guchao Zeng
Texas A&M University at Qatar
v-adic limits of Bernoulli-Carlitz numbers
iCal 10/15
  3:00pm
BLOC 624 Matt Young
Texas A&M University
The Weyl bound for Dirichlet L-functions
iCal 10/22
  3:00pm
BLOC 220 Changningphaabi Namoijam
Texas A&M University
Hyperderivatives of periods and quasi-periods of t-modules
iCal 11/19
  3:00pm
BLOC 624 Jiakun Pan
Texas A&M University
Equidistribution of Eisenstein series in the level aspect
iCal 12/03
  11:00am
BLOC 220 Madeline Locus Dawsey
Emory University
Densities of subsets of prime numbers

Seminar Web Page 2017-2018

Archives

2016-20172015-20162014-20152013-20142012-20132011-20122010-2011

The calendar for this seminar is maintained by Matt Papanikolas.

Admin